# SDR SIMA963251

- Difficulty date: November 20, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N47AE
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 047
- System (JASC): 3211 · Main Landing Gear Attach Section
- Part: Trunnion
- Part number: D60259
- Condition: Failed
- Location: Rt Mlg
- Component: Messier, D226860405
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: E

## Discrepancy

CVG - FLT 4016 - ON TAXI OUT TO RUNWAY, AIRCRAFT RT MLG TRUNNION FAILED.  CREW COMPLETED WITH ENGINE SHUTDOWN AND EMERGENCY EVACUATION OF PASSENGERS.  INVESTIGATION SHOWED THE GEAR BROKE AT THE TRAILING ARM CONNECTION TO THE LEFT ASSEMBLY.  THIS WAS STRUCTURE FAILURE OF THE LEG.  AFTER IN DEPTH INSPECTION, ANOTHER GEAR WAS INSTALLED, AND THE AIRCRAFT WAS FERRIED TO DFW FOR PANEL REPAIRS.  THE AIRCRAFT HAS RETURNED TO SERVICE.  DAMAGED GEAR COMPONENTS ARE BEING SENTO TO THE NTSB.  (M)
